# SDR CA020801011

- Difficulty date: July 25, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Cessna U206D
- Aircraft time: 9,958 hours
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Separated
- Location: Rt Exhaust Pipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)  THE MUFFLER INSTALLED MAY 27, 2002 SEPARATED AT THE BELL FLANGE (UPPER ATTACH POINT). THE TAILPIPE CLAMP REMAINED CONNECTED.  THE MUFFLER WAS REMOVED AND REPLACED ON JULY 4, 2002 WITH A NEW OVERHAULED MUFFLER AND NEW ATTACHING HARDWARE. THE AIRCRAFT WAS RETURNED TO SERVICE.  SEC 7 SUB SEC A AND B: PILOT ALERTED TOWER THAT THERE WAS SMOKE IN THE COCKPIT AND THAT HE WAS ABORTING HIS TRAFFIC PATTERN TO LAND.
